| Model Number |
H74939171072010 |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the moderately tortuous and moderately calcified iliac vein.A mustang 7.0 x 200, 135cm was selected for use in a superficial femoral artery angioplasty.During the first inflation at below nominal pressure for few seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of same device.There was no patient injury as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #:k103751, k110122, k141521.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #:k103751, k110122, k141521.Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A full balloon circumferential tear was identified located approximately 10mm distal of the proximal balloon bond.The balloon was also noted to be tore longitudinally.The distal section of the balloon material had been pulled distally towards the tip of the device.A visual examination observed no damage to the tip of the device.A visual and tactile examination found multiple shaft kinks.The shaft was also noted to be stretched.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately tortuous and moderately calcified iliac vein.A mustang 7.0 x 200, 135cm was selected for use in a superficial femoral artery angioplasty.During the first inflation at below nominal pressure for few seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of same device.There was no patient injury as a result of this event.